Translator Disclaimer
15 August 2008 A twisted invariant Paley-Wiener theorem for real reductive groups
Patrick Delorme, Paul Mezo
Author Affiliations +
Duke Math. J. 144(2): 341-380 (15 August 2008). DOI: 10.1215/00127094-2008-039

Abstract

Let G+ be the group of real points of a possibly disconnected linear reductive algebraic group defined over R which is generated by the real points of a connected component G'. Let K be a maximal compact subgroup of the group of real points of the identity component of this algebraic group. We characterize the space of maps πtr(π(f)), where π is an irreducible tempered representation of G+ and f varies over the space of smooth, compactly supported functions on G' which are left and right K-finite. This work is motivated by applications to the twisted Arthur-Selberg trace formula

Citation

Download Citation

Patrick Delorme. Paul Mezo. "A twisted invariant Paley-Wiener theorem for real reductive groups." Duke Math. J. 144 (2) 341 - 380, 15 August 2008. https://doi.org/10.1215/00127094-2008-039

Information

Published: 15 August 2008
First available in Project Euclid: 14 August 2008

zbMATH: 1189.22005
MathSciNet: MR2437683
Digital Object Identifier: 10.1215/00127094-2008-039

Subjects:
Primary: 22E30
Secondary: 22E45, 22E47

Rights: Copyright © 2008 Duke University Press

JOURNAL ARTICLE
40 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.144 • No. 2 • 15 August 2008
Back to Top